# SDR SIMA201118211

- Difficulty date: July 3, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N834AE
- Make and model: Emb EMB-135KL
- System (JASC): 2611 · Smoke Detection
- Part: Switch
- Condition: Dirty
- Location: Smoke Detection
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISC: DURING FIRE DET. TEST BAGG SMOKE LT DOES NOT ILLUMINATE.  C/A: FOUND BAGG SMOKE PBA CONTACT SWITCH DIRTY, CLEANED AS REQ. OPS CK GOOD IAW EMB AMM 26-10-00
